# SDR FDEA201802230495

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 45,610 hours, 27,651 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: 05088
- Condition: Destroyed
- Location: Nr 1
- Part time: 5,436 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING THE NR 1 TIRE,  FOUND THE NR 1 BRAKE ASSY  DISINTEGRATING.  REMOVED AND REPLACED THE BRAKE ASSY IAW 32-42-27-04.
